# SDR SIMA2018092622002

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE FR 75 HAS A SKIN CRACKS AT FASTENER ABOVE STRINGER 2L-C/A-PERFORMED PERMANENT REPAIR OF LH REAR FUSELAGE I SKIN AT FRAME 75 IAW SRM 53-31-01
